MathSciNet Relay Station
MathSciNet bibliographic data
MR1643322 (99h:33049) 33C50
Kakei, Saburo Intertwining operators for a degenerate double affine Hecke algebra and multivariable orthogonal polynomials. J. Math. Phys. 39 (1998), no. 9, 4993–5006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement